# SDR CA981207001

- Difficulty date: November 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-C55
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C75
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 642088
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE LEAKING OIL.  INSPECTION FOUND TWO THROUGH BOLTS BROKEN.  THIS CAUSED NR 4 CYLINDER TO BECOME LOOSE.  THE LOOSE CYLINDER CREATED PULL ON THE CYLINDER HOLD-DOWN STUDS AND CRACKED THE CRANKCASE, WHERE THE STUD WAS PULLED.
